Numerical method for stationary distribution of stochastic differential equations with Markovian switching

Mao, X. and Yuan, C. and Yin, G. (2005) Numerical method for stationary distribution of stochastic differential equations with Markovian switching. Journal of Computational and Applied Mathematics, 174 (1). pp. 1-27. ISSN 0377-0427

Full text not available in this repository.Request a copy from the Strathclyde author

Abstract

In principle, once the existence of the stationary distribution of a stochastic differential equation with Markovian switching is assured, we may compute it by solving the associated system of the coupled Kolmogorov-Fokker-Planck equations. However, this is nontrivial in practice. As a viable alternative, we use the Euler-Maruyama scheme to obtain the stationary distribution in this paper.

ORCID iDs

Mao, X. ORCID logoORCID: https://orcid.org/0000-0002-6768-9864, Yuan, C. and Yin, G.;